# SDR SWAA2025121640746

- Difficulty date: November 29, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FRAME, BS 747, S8 - 9L.   REPAIRED THE FRAME IAW EA 1-A53-12114 REV B.
